RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1285–1288 (Mi de10461)  

Short Communications

On the Zeros of Solutions of the Equation $y^{(2k+1)}+p(z)y=0$

G. M. Muminov

Tashkent State University

Full text: PDF file (428 kB)

English version:
Differential Equations, 2001, 37:9, 1354–1358

Bibliographic databases:

UDC: 517.925.56
Received: 24.04.2000

Citation: G. M. Muminov, “On the Zeros of Solutions of the Equation $y^{(2k+1)}+p(z)y=0$”, Differ. Uravn., 37:9 (2001), 1285–1288; Differ. Equ., 37:9 (2001), 1354–1358

Citation in format AMSBIB
\Bibitem{Mum01}
\by G.~M.~Muminov
\paper On the Zeros of Solutions of the Equation $y^{(2k+1)}+p(z)y=0$
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1285--1288
\mathnet{http://mi.mathnet.ru/de10461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944924}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1354--1358
\crossref{https://doi.org/10.1023/A:1012598402070}


Linking options:
  • http://mi.mathnet.ru/eng/de10461
  • http://mi.mathnet.ru/eng/de/v37/i9/p1285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019